×

Found 9 Documents (Results 1–9)

100
MathJax

Solution of second order nonlinear singular perturbed ordinary differential equation based on the Samarskii scheme. (Russian, English) Zbl 1299.65161

Sib. Zh. Vychisl. Mat. 16, No. 1, 11-25 (2013); translation in Numer. Analysis Appl. 6, No. 1, 9-23 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Analysis of a difference scheme for a singularly perturbed Cauchy problem on a refined mesh. (Russian, English) Zbl 1299.65160

Sib. Zh. Vychisl. Mat. 14, No. 1, 47-57 (2011); translation in Numer. Analysis Appl. 4, No. 1, 36-45 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Difference scheme on a uniform mesh for a singularly perturbed Cauchy problem. (Russian, English. English summary) Zbl 1249.65161

Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform. 11, No. 3, 114-122 (2011); translation in J. Math. Sci., New York 195, No. 6, 865-872 (2013).
PDF BibTeX XML Cite

A second order scheme for nonlinear singularly perturbed two-point boundary value problem. (English) Zbl 1059.65064

Blokhin, A. M. (ed.), Differential equations and mathematical modelling. Huntington, NY: Nova Science Publishers (ISBN 1-59033-085-4/hbk). 189-196 (2002).
PDF BibTeX XML Cite

Numerical solution of an equation with a small parameter on an infinite interval. (English. Russian original) Zbl 0969.65073

Comput. Math. Math. Phys. 38, No. 10, 1602-1614 (1998); translation from Zh. Vychisl. Mat. Mat. Fiz. 38, No. 10, 1671-1682 (1998).
PDF BibTeX XML Cite

A difference scheme for a nonlinear singularly perturbed second order equation. (English. Russian original) Zbl 0739.65074

U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 107-111 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 9, 1425-1430 (1990).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

Classification